Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 3 of 13 found articles
 
 
  Determination of Jumps in Terms of Linear Operators
 
 
Title: Determination of Jumps in Terms of Linear Operators
Author: Zviadadze, Sh.
Appeared in: Ukrainian mathematical journal
Paging: Volume 67 (2016) nr. 12 pages 1864-1873
Year: 2016
Contents:
Publisher: Springer US, New York
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 3 of 13 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands